Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suggest remedies for dengue fever

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2005
Answered : 332 Questions
Question
Hi Doctor,
I am age 36 male. I got dengue fever on 12-10-2017 and got admitted to hospital on 14-10-2017. I got discharged on 18-10-2017. Bcoz my platelet count was 1.2 lakh. It was NS1 reactive. How ever i was having itching at that time and on my body. But no rashes.I had vomiting with bit of blood clots , chills.I am attaching the discharge summary of the report. Currently as on today, My problem is i am having red blisters on my penis head. I am attaching a pic of it . I also have itching on my hands and lower thigh. I noticed these red blisters few days before. They are a bit irritating. I stopped all the medication given by the doctor except monotax tablet. My question is why did i get these red blisters. Are they due to dengue fever or not? Or or they due to something else. I had intercourse with my wife twice after i came from the hospital. After that i noticed these red blisters that are irritating. How ever when i use tablet they are not itchy or irritating. No pain while urination. Upper skin cover of the penis also have few red blisters. But when i touch that part or move my skin up and down i feel itching pain and irritation. Once i use monotax tablet twice daily after breakfast and dinner, I feel that itching is reduced a bit in both my body as well as those red blisters. But if dont use that tablet i have itching on my lower thighs and arms. what should i do. Is this due to dengue or intercourse. Iam not sure please help..Thanking you sir in advance.
Posted Sun, 19 Nov 2017 in Infections
 
 
Answered by Dr. Manjunath Metri 2 hours later
Brief Answer:
Explained in detail to all your questions..

Detailed Answer:
Hi and welcome to HealthcareMagic..
I thank you for posting your query here and I am definitely going to help you out..

I read your question completely and have understood it well enough..

I have also gone through the discharge summary and the photograph that you have attached.

Please note..

1. Itching is non specific considering your disease of dengue.
It is seen in few patients and totally normal. Nothing to worry for that..

2. Vomiting and blood clots again is expected In the dengue disease.

3. Yes. In dengue, sometimes there may be micro vascular bleeding, leading to such a scenario.
This is very much related to the disease.

4. Yes, you are right.. Such lesions usually cause pain, itching.
Suggest you not to involve in intercourse unless the lesions heal.

Usually they will heal on its own. No need for any medications.
Use the tablet given by your doctor.

5. It is because of dengue. Don't worry.

You can wait for 4 to 5 more days. No sexual activity. And those medications.

You should be fine..

Hope this helps you,.
In case you need further assistance, please contact me back.. Take care.
Above answer was peer-reviewed by
 
Follow-up: Suggest remedies for dengue fever 1 hour later
Thank you Doctor for the early reply. I also had my Blood test done today. I am attaching it for examination. I see my platelet count is out of range and packed cell volume is less and ESR is present and haemoglobin is less. Please tell me what does my test result show. Thank you Sir
 
 
Answered by Dr. Manjunath Metri 37 minutes later
Brief Answer:
All the reports, fairly normal.

Detailed Answer:
Hi and thanks for getting back with your doubts..

Please note..

1. I saw both the reports attached and let me tell you that, all the reports seems fairly normal.

2. Yes, ESR is slightly high but should get resolved slowly on its own..

Hope this helps you..
In case you need further assistance, please contact me back.
Or, you can close the question and rate.
Take care..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor